MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG MININAV®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG MININAV®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FV660T
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The adverse event is filed under aic reference: (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the complainant a mininav valve 10 "part#: fv660t" was implanted on an unspecified date.Reportedly the valve was taken out of the patient because "the arrow was pointed distally.".
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of under-drainage / defect reflux, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve is not operating within the acceptable tolerance in the vertical position.Internal inspection: after dismantling of the valve, deposits were found inside.Result in advance, we would like to point out that the product sent in was not submerged in liquid at the time of delivery.The testing of dry valves is only of limited value.The product properties can be influenced by dry residues of cerebrospinal fluid or blood.Nevertheless, we have examined the valve.According to the results of the investigation, a reduced outflow was detected.The visible deposits led to the functional deviation.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
MININAV®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key23573193
Report Number2916714-2025-00075
Device Sequence Number9885607
Product Code JXG
UDI-Device Identifier04041906133085
UDI-Public(01)04041906133085(11)250512(17)300429(10)20082639
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
Report Date (Section F) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV660T
Device Catalogue NumberFV660T
Device Lot Number20082639
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/05/2025
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer11/05/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO
Patient SexFemale
Patient Weight6 KG
Date Report Sent to FDA11/17/2025